Публикация №1599

Название публикацииON ERGODICITY AND STABILITY ESTIMATES FOR SOME NONHOMOGENEOUS MARKOV CHAINS
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2002
Том112
Номер2
ГлаваНе задан
Страницы4111-4118
АннотацияНе задан
АвторыАндреев Д.Б.
Елесин М.А.
Зейфман Александр Израилевич
Крылов Е.А.
Кузнецов А.В.
ссылка в Internet
РИНЦ6
WoS4
Цитируемые
публикации авторов
ИПИ РАН

(2000) NONSTATIONARY MARKOVIAN QUEUES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1988) TRUNCATION ERROR IN A BIRTH AND DEATH SYSTEM